A degree sequence version of the Kühn-Osthus tiling theorem

Research output: Contribution to journalArticlepeer-review

Standard

A degree sequence version of the Kühn-Osthus tiling theorem. / Hyde, Joseph; Treglown, Andrew.

In: The Electronic Journal of Combinatorics, Vol. 27, No. 3, #P3.48, 04.09.2020.

Research output: Contribution to journalArticlepeer-review

Harvard

APA

Vancouver

Author

Bibtex

@article{597c07ae01a14967b1df408bd366b3c2,
title = "A degree sequence version of the K{\"u}hn-Osthus tiling theorem",
author = "Joseph Hyde and Andrew Treglown",
year = "2020",
month = sep,
day = "4",
language = "English",
volume = "27",
journal = "The Electronic Journal of Combinatorics",
issn = "1077-8926",
publisher = "Electronic Journal of Combinatorics",
number = "3",

}

RIS

TY - JOUR

T1 - A degree sequence version of the Kühn-Osthus tiling theorem

AU - Hyde, Joseph

AU - Treglown, Andrew

PY - 2020/9/4

Y1 - 2020/9/4

M3 - Article

VL - 27

JO - The Electronic Journal of Combinatorics

JF - The Electronic Journal of Combinatorics

SN - 1077-8926

IS - 3

M1 - #P3.48

ER -